# SDR ASAA0480047

- Difficulty date: January 27, 2004
- Submitted: April 12, 2004
- Operation: Air carrier
- Aircraft: N958AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53024
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99366881
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 15K CHECK, FOUND CABIN FLOOR PANEL HAS DAMAGED CORE AT FS 655.  REPLACED FLOOR PANEL PER SRM 53-05.  (M)
